I've been taking 20mg of fluoxetine for almost 4 weeks now, but find myself in a deeper & deeper depression, together with agitation. As so many people say keep going with this drug as it only "kicks in" in around 4 weeks, that's what I've done, but now I'm getting scared that it is in fact hugely detrimental to my mental health. Has anyone else had a significantly negative effect with this drug?
You have given it enough time to see if it works for you. Talk to your doctor as soon as you can about your depression getting worst; that can be detrimental to your mental health. Not all meds work the same for each person. I was unable to take it due to the agitation/anxiety it caused.
Listen to your body not what others say, they are not walking in your shoes.
Hope you find relief soon.
I could not agree with Janie more. If in 4 weeks your still having problems normally it is not going to do it and you should talk to the doctor about switching it. Most of all the medications in these class the most you should have to deal with the real unpleasant side effects is 2 weeks. Keep that in mind if the doctor or when the doctor switches you. Good luck you well get the right one yet. this is the shame haveing to go through this then start all over. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2009 • 5 answers
Posted 15 Oct 2009 • 3 answers
Posted 3 Apr 2013 • 6 answers
Posted 17 Jan 2017 • 2 answers
Posted 16 Mar 2018 • 0 answers